Title: Rotation invariant cubature formulas over the n-dimensional unit cube
Authors: Cools, Ronald ×
Kim, Kyung Joong #
Issue Date: 2001
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:132 issue:1 pages:15-32
Abstract: We consider cubature formulas to approximate multivariate integrals that remain unchanged under the orientation presenting transformations of a cube, The use of invariant theory (Molien series, Reynold operator) for the construction of such cubature formulas is investigated. Some new cubature formulas for the unit cube that are obtained using this approach, are presented.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science